# SDR 95ZZZX6603

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40CH
- Make and model: Gulstm G1159A
- Aircraft serial: 377
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Windshield Heat
- Part time: 4,935 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE WAS NOTED IN FRONT ENTRANCE AREA DURING GROUND RUN.  FLOOR WAS REMOVED.  WINDSHIELD HEATING WIRES WERE SHORTED, MELTED, AND BURNED.  CIRCUIT BREAKER NR 80A COVERS INSPECTION FOR THIS PROBLEM.  ASC234 IS REPAIR FOR THIS PROBLEM.  EVALUATION STILL IN PROGRESS.
